# SDR ASOA201100065

- Difficulty date: January 11, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 16,635 hours, 11,476 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE CRACKED AT MID DOOR ( PAX) MARKED 12601, PG 13. REPLACED AFT DRAG ANGLE ON PAX DOOR (AFT) IAW SRM 51-42-06, 51-42-13, 51-40-11, 51-42-12, 51-40-11, AND 51-23-00.
